# SDR ABXA9800681

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9754069
- Condition: Cracked
- Location: Bs 1480-1500
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP MEMBRANE AT STATION 1480 TO 1500 IS CRACKED.  REPAIRED CUSP MEMBRANE IAW DC8 SRM 53-2-0.
